Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: only benzos ?

Posted by francesco on February 14, 2004, at 7:38:50

In reply to Re: only benzos ? francesco, posted by Chairman_MAO on February 10, 2004, at 17:15:59

Hi Chairman,
Thanks for answering and suggestions. I wanted to ask you if you know how much time it takes to Parnate to get out of my system. I took Parnate+Trifluoperazine for just six days. In that period I added also 300mg lithium but I quit it after two-tree days. It's about ten days since I quit all but I'm still confused. My cognition and memory are impaired even if they improve a litte with xanax. I don't know this is a great strategy to withdraw from the stuff since as you've pointed out benzo can cause in themselves memory problems. I just took 1mg of trifluoperazine for six days. Could it be the culprit ? I just don't know what to think, I had a similar reaction when I quit Wellbutrin last August and I had been taking it only for ten days. I think I made a mess with my brain, taking drugs and quitting them after few days. I'm not depressed at the moment but I'm light headed and a bit demential. Any idea of what's going on ? Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:francesco thread:311780
URL: http://www.dr-bob.org/babble/20040210/msgs/313156.html